HUANG Yuanliang, CHEN Guijing, . The Delative Efficincy Of The Parameter Estimate In The Linear Model[J]. Chinese Journal of Applied Probability and Statistics, 1998, 14(2): 159-164.
Citation: HUANG Yuanliang, CHEN Guijing, . The Delative Efficincy Of The Parameter Estimate In The Linear Model[J]. Chinese Journal of Applied Probability and Statistics, 1998, 14(2): 159-164.

The Delative Efficincy Of The Parameter Estimate In The Linear Model

  • This paper gave a new relative efficiency of parameter β’s LSE with BLUE in a general linear model. After studied the relation of the relative efficiency with the other, the lower bound of the relative efficiency in the general G-M inodel was obtained.
  • loading

Catalog

    Turn off MathJax
    Article Contents

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return